University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Attractors for semi-linear equations of viscoelasticity with very low dissipation

Gatti, S, Miranville, A, Pata, V and Zelik, S (2008) Attractors for semi-linear equations of viscoelasticity with very low dissipation ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 38 (4). pp. 1117-1138.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Gatti, SUNSPECIFIEDUNSPECIFIED
Miranville, AUNSPECIFIEDUNSPECIFIED
Pata, VUNSPECIFIEDUNSPECIFIED
Zelik, Ss.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 January 2008
Identification Number : https://doi.org/10.1216/RMJ-2008-38-4-1117
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, hyperbolic equation with memory, dynamical system, Lyapunov function, gradient system, global attractor, GLOBAL ATTRACTORS, LINEAR VISCOELASTICITY, ASYMPTOTIC STABILITY
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:23
Last Modified : 17 May 2017 14:56
URI: http://epubs.surrey.ac.uk/id/eprint/831201

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800